# SDR ASAA12511477

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,674 hours, 4,102 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FMC FAILURE VTK FLAG F/O MAP WOULD NOT RESET AT FL380.  ACFT GROUNDED.  PULLED & RESET BOTH FMC COMPUTOR C/B VTK FLAG CLEARED, OPS NORMAL.  PERFORMED FMC FIM TASK 801-34-61, NO CURRENT FAULTS.  SYS VERIFIED GOOD.  PERFORMED CDS FIM TASK 809-31-63, NO FAULTS.
